# SDR ASAA2024051249600

- Difficulty date: May 12, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N525AS
- Make and model: Boeing 737890
- Aircraft serial: 35692
- Aircraft time: 48,617 hours, 17,325 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS EMERGENCY EXIT LIGHT COVER FROM SEAT 17A HAS COME OFF. GROUNDED - YES. REPLACED EXIT LIGHT ASSY AT 17A. REF AMM 33-51-01.
